MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PRESSFIT STEM 14MM X 160MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER METAL

SMITH & NEPHEW, INC. LGN PRESSFIT STEM 14MM X 160MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER METAL
Catalog Number 71424047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to knee joint pseudarthrosis.The surgeon decided it is not the product failure.The products was returned to the patient after the surgery so it cannot be returned.No more information is available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, it has been communicated via email that no relevant supporting clinical information will be provided, and was further reported that the patient has recovered.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LGN PRESSFIT STEM 14MM X 160MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7564034
Report Number1020279-2018-01040
Device Sequence Number13497323
Product Code JWH
UDI-Device Identifier03596010546791
UDI-Public03596010546791
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71424047
Device Lot Number16MSM0466A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer05/11/2018
Initial Report FDA Received Date06/03/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;